MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFF33
Medical Device Problem Codes Material Fragmentation (1261); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: ni.Event description: [translation] i am writing to report an adverse event that occurred with a trocart kii f i o s fixation ballonnet insufflation 11mm*100mm, reference cff33, lot number 1544901 : trocar valve mismatched and falls into patient's abdomen on insertion.Broken trocar distal tip in patient.Problem visualized on trocar extraction.For your information, the device is available.Patient status: no patient injury or illness was reported.The date of the event is unknown.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, along with a clear component and two clear fragments.Visual inspection confirmed the complainant's experience of seal component dislodgment and tip fragmentation.The clear component was identified to be the shield, an internal plastic component of the seal.The clear fragments were identified to be part of the cannula tip.Based on the condition of the returned unit, it is likely the shield dislodgement was caused by an asymmetrical instrument that was inserted through the trocar in a non-axial manner.Applied medical's instructions for use (ifu) states that, "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing." it is likely the cannula tip fragmentation was due to contact with an object or instrument and/or excess stress applied to the tip during the procedure.However, the exact root cause for the fragmentation is unknown.Applied medical has performed a historical trend analysis and review of production records, and no relevant documentations were identified.
 
Event or Problem Description
Procedure performed: ni.Event description: [translation].I am writing to report an adverse event that occurred with a trocart kii f i o s fixation.Ballonnet insufflation 11mm*100mm, reference cff33, lot number 1544901: trocar valve mismatched and falls into patient's abdomen on insertion.Broken trocar distal tip in patient.Problem visualized on trocar extraction.For your information, the device is available.Patient status: no patient injury or illness was reported.The date of the event is unknown.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21877986
Report Number2027111-2025-00482
Device Sequence Number8768660
Product Code GCJ
UDI-Device Identifier00607915119874
UDI-Public(01)00607915119874
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCFF33
Device Catalogue Number101477566
Device Lot Number1544901
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown